Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 106, NWS Buffalo, NY

July 23, 2008Ontario County, Wayne County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 23, 2008, 2:58 AM EDT for Ontario County, Wayne County, New York. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2008, 2:58 AM EDT (06:58 UTC)
Expired
Jul 23, 2008, 3:40 AM EDT
In force
42 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

Counties Ontario County, NY, Wayne County, NY

What was reported inside it

TimeReportWhereRemark
Jul 23, 3:30 AM EDTTSTM WND DMG2 Nw Clyde, NYWIRES DOWN
Jul 23, 3:45 AM EDTHAIL 1.5Farmington, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2008-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 857 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2008-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
857 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 230658
SVRBUF
NYC069-117-230800-
/O.NEW.KBUF.SV.W.0106.080723T0658Z-080723T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
258 AM EDT WED JUL 23 2008

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ONTARIO COUNTY IN WESTERN NEW YORK
  WAYNE COUNTY IN WESTERN NEW YORK

* UNTIL 400 AM EDT

* AT 252 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS  
  STORM WAS LOCATED NEAR PALMYRA...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LYONS BY 320 AM EDT...
  CLYDE BY 340 AM EDT...

LAT...LON 4300 7735 4320 7731 4326 7697 4325 7696
      4327 7695 4327 7692 4301 7683 4301 7693
      4301 7695 4299 7696
TIME...MOT...LOC 0658Z 269DEG 20KT 4312 7717

$$

TJP
1 follow-up statement
000 
WWUS51 KBUF 230740
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
340 AM EDT WED JUL 23 2008

NYC069-117-230750-
/O.CAN.KBUF.SV.W.0106.000000T0000Z-080723T0800Z/
ONTARIO NY-WAYNE NY-
340 AM EDT WED JUL 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE AND NORTHEASTERN ONTARIO
COUNTIES IS CANCELLED...

AT 340 AM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4300 7735 4320 7731 4326 7697 4325 7696
      4327 7695 4327 7692 4301 7683 4301 7693
      4301 7695 4299 7696
TIME...MOT...LOC 0740Z 269DEG 20KT 4312 7685

$$

TJP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 1:54 AM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 23, 1:54 AM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
154 AM EDT WED JUL 23 2008

.SYNOPSIS...
A COMPLEX UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT LAKES AND
ONTARIO WILL KEEP RATHER UNSETTLED CONDITIONS ACROSS WESTERN AND
CENTRAL NEW YORK THROUGH WEDNESDAY NIGHT. HIGH PRESSURE IS
EXPECTED TO BUILD INTO THE REGION AND PROVIDE DRIER SEASONABLE
WEATHER FOR MUCH OF THURSDAY AND FRIDAY. A FRONT LOOKS TO WORK
SOUTH AND EAST ACROSS THE REGION AND BRING A RETURN TO UNSETTLED
WEATHER CONDITIONS FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TODAY/...
MADE A QUICK UPDATE TO THE ZONES TO ACCOUNT FOR CONVECTION WHICH IS
DEVELOPING FARTHER TO THE NORTH WHERE OLD OUTFLOW BOUNDARIES ARE
BEING REACTIVATED. THE STEADIEST PCPN OVERNIGHT IS NOW EXPECTED TO
FALL ACROSS THE LOWER GENESEE VALLEY AND NORTHERN FINGER LAKES AREA.

THE CONVECTION THAT FIRED UP OVER THE NIAGARA PENINSULA HAS NOW
LIFTED MAINLY NORTH OF LAKE ONTARIO...BUT NUMEROUS OUTFLOW
BOUNDARIES LEFT OVER FROM PREVIOUS CONVECTION MAY STILL ACT AS FOCAL
POINTS FOR MORE SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN PART OF
THE STATE.

THE UPPER LOW WILL BECOME MORE ORGANIZED AND DEEPEN ON WEDNESDAY AS
A STRONGER UPPER JET LIFTS ALONG THE EASTERN FLANK. THIS WILL BRING
HIGH CHANCE TO LIKELY POPS TO THE EASTERN LAKE ONTARIO REGION AND
TUG HILL PLATEAU...BUT ONLY MIDDLE OR LOW CHANCE POPS TO THE REST OF
THE FORECAST AREA WITH MOST OF THE JET DYNAMICS WELL TO THE EAST.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
GFS AND NAM SOMEWHAT AT ODDS ON EVOLUTION AND PROGRESS OF
AMPLIFYING TROF OVER LK HURON AND ITS CLOSING OFF INTO AN UPPER
LOW EARLY IN THIS PERIOD. CONSENSUS FAVORS GFS WHICH IS WEAKER AND
FLATTER WITH TROF AND NEVER CLOSES OFF THE LOW AS THE TROF SWINGS
ACROSS OUR AREA ON THURS. NAM DOES INDEED CLOSE IT OFF RIGHT OVER
WRN NY. GFS SOLUTION WOULD ALLOW FOR A DRIER THURS AND MOST OF
FRI...BUT WILL STILL MAINTAIN THE 30 POP FOR THURS DUE TO
REMAINING INSTABILITY...HELPED ALONG BY MOIST BOUNDARY LAYER AND
RATHER WET SOILS DUE TO RECENT RAINS. STILL...WE MAY ESCAPE WITH A
NICE DAY THURS AFTER ALL. AREAS TO OUR EAST (E NY, NEW ENG) COULD
HAVE QUITE A PROBLEM WITH HEAVY RAIN WED NT INTO EARLY THURS AS
TROF AMPLIFIES AND DRAWS UP A TRAIN OF GULF MOISTURE BUT THAT
LOOKS TO STAY TO OUR EAST...JUST GRAZING LEWIS CO SO WILL HAVE
HIGHER POPS THERE.

WE DO LOOK TO DRY OUT FOR THURS NT AND MOST OF FRI...ALTHOUGH
FASTER GFS SOLUTION WOULD BEING NEXT TROF INTO WRN AREAS LATE
FRI...BUT WILL LEAVE FRI DAYTIME DRY AND BRING CHC POPS IN FRI NT.

850 MB TEMPS OF 11-13C WOULD SUGGEST UPPER 70S...A FEW DEG BELOW
NORMAL FOR LATE JULY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
GFS/HPC GRAPHICS SHOW A FRONT CROSSING THE AREA ON SATURDAY WITH
GRADUAL SFC RIDGING BUILDING IN THEREAFTER...BUT BROAD UPPER TROF
HANGS TOUGH OVER UPPER LAKES AND ONTARIO...AT LEAST THROUGH
MONDAY...AND THIS WILL PROVIDE FOR SOME LIMITED INSTABILITY. IT
SHOULD BE PLEASANT MOST OF THE TIME DURING THIS PERIOD...BUT WILL
HAVE TO CONTINUE TO HOLD LOW CHC POPS FOR SUNDAY FOR SOME POP UP
ACTIVITY. TEMPS AGAIN A BIT BELOW NORMAL FOR THE SEASON...BUT
QUITE COMFORTABLE...M-U 70S TO NEAR 80.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
AREA OF LOW PRESSURE OVER THE LOWER LKS REGION COMBINED WITH
ABUNDANT MOISTURE (HIGH DEW PTS) WILL KEEP UNSETTLED WEATHER OVER
THE REGION THROUGH THE TAF PERIOD WITH OCNL PERIODS OF SHWRS/TSTMS
WITH HEAVY RAIN AT TIMES. TOUGH TO ALMOST IMPOSSIBLE TO TIME
ACTIVITY IN THIS REGIME. CONDITIONS WILL BE HIGHLY VARIABLE WITH THE
LOW LVL MOISTURE CREATING AREAS OF FOG THIS MORNING WITH CONDITIONS
GENLY IN THE MVFR RANGE BUT EVEN IFR CONDITIONS AT TIMES ACROSS
PORTIONS OF THE SOUTHERN TIER AND EAST OF LAKE ONTARIO THIS MORNING.
EXPECT CONDITIONS TO IMPROVE TO VFR AT TIMES IN SOME AREAS LTR THIS
MORNING BUT THEN MORE SHWRS/TSTMS TO DEVELOP WITH DIURNAL HEATING
THIS AFTERNOON.

STRONGER WIND GUSTS AND SOME HAIL ARE POSSIBLE WITH TSTORMS.

OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY...VFR/MVFR IN SCATTERED SHRA/TSRA.
FRIDAY...VFR.
SATURDAY...VFR/MVFR IN SCATTERED SHRA/TSRA.

&&

.MARINE...
NO MARINE HEADLINES FOR THE FORESEEABLE FUTURE.

LOOK FOR GENERAL LIGHT WINDS TO CONTINUE THROUGH FRIDAY WITH FLOW
TENDING WESTERLY THURSDAY AND FRIDAY. THE NEXT FRONTAL PASSAGE
LOOKS TO BE SATURDAY OR SATURDAY NIGHT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...SFM
NEAR TERM...TJP/WCH
SHORT TERM...SFM
LONG TERM...SFM
AVIATION...JJP/TJP
MARINE...SFM/WCH
Hazardous weather outlook, Jul 22, 6:12 AM EDT, 20 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
612 AM EDT TUE JUL 22 2008

NYZ006>008-020-021-231015-
OSWEGO-JEFFERSON-LEWIS-CATTARAUGUS-ALLEGANY-
612 AM EDT TUE JUL 22 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND EVENING. NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...HOWEVER
AN ISOLATED STORM PRODUCING DAMAGING WINDS OR LARGE HAIL CANNOT BE
ENTIRELY RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
WEDNESDAY AFTERNOON AND EVENING. A VIGOROUS UPPER LEVEL
DISTURBANCE AND MUCH COLDER AIR ALOFT ARE EXPECTED TO APPROACH THE
AREA...WHICH MAY ALLOW SOME STORMS TO PRODUCE LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>005-010>014-019-085-231015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE-
612 AM EDT TUE JUL 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND EVENING. NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...HOWEVER
AN ISOLATED STORM PRODUCING DAMAGING WINDS OR LARGE HAIL CANNOT BE
ENTIRELY RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
WEDNESDAY AFTERNOON AND EVENING. A VIGOROUS UPPER LEVEL
DISTURBANCE AND MUCH COLDER AIR ALOFT ARE EXPECTED TO APPROACH THE
AREA...WHICH MAY ALLOW SOME STORMS TO PRODUCE LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-231015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
612 AM EDT TUE JUL 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING. A FEW OF THESE STORMS MAY PRODUCE GUSTY WINDS AND LOCALLY
HIGHER WAVES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING. A FEW OF THESE STORMS MAY PRODUCE GUSTY WINDS AND
LOCALLY HIGHER WAVES ALONG WITH THE POTENTIAL FOR HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

TMA

In the hours before

Local storm report, Jul 22, 10:59 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1059 PM EDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             ISCHUA                  42.25N 78.40W
07/22/2008  M0.88 INCH       CATTARAUGUS        NY   LAW ENFORCEMENT

0948 PM     TSTM WND DMG     ISCHUA                  42.25N 78.40W
07/22/2008                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

1002 PM     HAIL             HINSDALE                42.20N 78.35W
07/22/2008  M0.88 INCH       CATTARAUGUS        NY   LAW ENFORCEMENT

&&

JJR
Special weather statement, Jul 22, 11:40 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1140 PM EDT TUE JUL 22 2008

NYZ019>021-230515-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-
1140 PM EDT TUE JUL 22 2008

...CLUSTER OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 1138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  CLUSTER OF STRONG THUNDERSTORMS. THE LEADING EDGE OF THESE STORMS
  WAS LOCATED ALONG A LINE EXTENDING FROM 24 MILES SOUTHWEST OF
  FREWSBURG TO 11 MILES SOUTHEAST OF FREWSBURG TO 18 MILES SOUTH OF
  ALLEGANY PARK...AND WAS MOVING NORTHEAST AT 20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  ALLEGANY PARK AT 1210 AM EDT...
  SALAMANCA AT 1235 AM EDT...
  JAMESTOWN AT 1250 AM EDT...
  FALCONER AT 1255 AM EDT...
  ISCHUA AT 110 AM EDT...
  CONEWANGO AT 115 AM EDT...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY FREQUENT CLOUD TO
GROUND LIGHTNING AND VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.

JJR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:32 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus58 min
Jul 22, 11:25 PM EDTSpecial Marine WarningBUF65 min
Jul 23, 1:59 AM EDTAreal Flood AdvisoryBUFGenesee, Monroe3 hr
Jul 23, 2:11 AM EDTSevere Thunderstorm WarningBUFMonroe, Wayne64 min
Jul 23, 2:41 AM EDTSevere Thunderstorm WarningBUFCayuga, Wayne64 min
Jul 23, 3:21 AM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario54 min
Jul 23, 4:24 AM EDTSevere Thunderstorm WarningBUFOswego66 min
Jul 23, 11:39 AM EDTSpecial Marine WarningBUF81 min
Jul 23, 1:26 PM EDTSevere Thunderstorm WarningBUFErie, Niagara60 min
Jul 23, 1:38 PM EDTSevere Thunderstorm WarningBUFErie, Wyoming42 min
Jul 23, 2:19 PM EDTSpecial Marine WarningBUF56 min
Jul 23, 2:23 PM EDTSpecial Marine WarningBUF52 min
Jul 23, 2:35 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Wyoming55 min
Jul 23, 3:11 PM EDTSpecial Marine WarningBUF2 hr
Jul 23, 3:17 PM EDTSevere Thunderstorm WarningBUFLivingston, Wyoming43 min
Jul 23, 3:36 PM EDTAreal Flood AdvisoryBUFMonroe3 hr
Jul 23, 3:38 PM EDTSevere Thunderstorm WarningBUFMonroe45 min
Jul 23, 3:57 PM EDTFlash Flood WarningBUFMonroe69 min
Jul 23, 6:08 PM EDTSevere Thunderstorm WarningBUFChautauqua41 min
Jul 23, 6:17 PM EDTSpecial Marine WarningBUF88 min

Nearby

Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.